# SDR DALA1250740177

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 101,854 hours, 14,899 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T140226A
- Part serial: 000377
- Condition: Unknown
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO THREADS SHOWING ON NR 11 SLAT TRACK, OTBD TRACK STOP.
